# SDR CALA2025092609311

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 90,653 hours, 14,436 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Inflt Separation
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FORWARD THUMBNAIL FAIRING MISSING UPON ARRIVAL. NO OBVIOUS DAMAGE NOTED.  REF AMM TASK 05-51-59-202-001 PART DEPARTS THE AIRPLANE INSPECTION.
